Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Developments associated with a boundary problem not linear in the parameter


Author: Rudolph E. Langer
Journal: Trans. Amer. Math. Soc. 25 (1923), 155-172
MSC: Primary 34B05; Secondary 34L10
MathSciNet review: 1501235
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34B05, 34L10

Retrieve articles in all journals with MSC: 34B05, 34L10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1923-1501235-3
Article copyright: © Copyright 1923 American Mathematical Society